An inverse kinematic problem of seismics for two-dimensional medium
Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 572-575
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_3_a20,
author = {A. V. Belonosova},
title = {An inverse kinematic problem of seismics for two-dimensional medium},
journal = {Doklady Akademii Nauk},
pages = {572--575},
year = {1972},
volume = {202},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a20/}
}
A. V. Belonosova. An inverse kinematic problem of seismics for two-dimensional medium. Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 572-575. http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a20/